# SDR UIEA2021110802363

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MANUAL OUTFLOW VALVE TO OPERATE NORMALLY( OUTFLOW VALVE OPS CK C/W IAW AMM 21-31-03, OPS CHK GOOD )
